# SDR USAA2013010700019

- Difficulty date: January 6, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 24,039 hours, 10,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EXIT LIGHT AT SEAT 3C HANGING LOOSE.  MAINTENANCE RE-SECURED EXIT LIGHT AT SEAT 3C.  REFERENCE CMM 25-20-81.
